An Efficient Algorithm for Numerical Inversion of System of Generalized Abel Integral Equations
In this article a direct method is introduced, which is based on orthonormal Bernstein polynomials, to present an efficient and stable algorithm for numerical inversion of the system of singular integral equations of Abel type. The appropriateness of earlier numerical inversion methods was restricted to the one portion of singular integral equations of Abel type. The proposed method is absolutely accurate, and numerical illustrations are given to show the convergence and utilization of the suggested method and comparisons are made with some other existing numerical solution.
An Efficient Algorithm for Numerical Inversion of System of Generalized Abel Integral Equations,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
2, Article 33.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss2/33